Benylin Day & Night Cold & Flu Relief – 16 Tablets

These Benylin tablets are a form of treatment for the symptoms of cold and flu that can help to relieve them both during at day and at night. This is done thanks to the two different types of a tablet that come in this pack.

KSh900.00

5 in stock

Added to wishlistRemoved from wishlist 0

The two different tablets look different and have different active ingredients. The day tablets, which are shaped similar to a capsule and is white, contain two active ingredients, which are:

  • Paracetamol
  • Pseudoephedrine

Paracetamol is a painkiller that is commonly found in many different types of medication. As well as reducing pain, paracetamol also helps to reduce a fever. Pseudoephedrine is a decongestant which works to unblock a stuffy nose.

The night tablets are circular and are blue. These tablets also contain two active ingredients, but differ to the day tablets. The active ingredients in the night tablets are:

  • Paracetamol
  • Diphenhydramine

Diphenhydramine is an antihistamine that works to aid in relieving catarrh, which is a condition where mucus builds up in the nose.

Why are the active ingredients different for the day and night tablets?

The tablets are different because the ingredient diphenhydramine is an antihistamine. Antihistamines are categorised by either being a first-generation antihistamine or a second-generation antihistamine. The difference between the two is that a first-generation antihistamine has the side effect of making you feel drowsy. Diphenhydramine is a first-generation antihistamine so it does have the drowsiness side effect, which helps with getting you to sleep.

Who are these tablets suitable for?

These tablets are suitable for adults and children aged 12 and over. Anyone who is allergic to the ingredients contained in the tablets. You should also not use these tablets if you have or have had any of the following:

  • High blood pressure
  • Severe heart disease
  • Taking any other medicine containing paracetamol or a decongestant
  • Taken in the last two weeks, antidepressant treatments known as Monoamine Oxidase Inhibitors (MAOIs)

Can someone who is pregnant or breastfeeding use these tablets?

Anyone who is pregnant or breastfeeding should not use these Benylin tablets.

How should Benylin Day & Night Cold & Flu Relief be taken?

Benylin Day & Night Cold & Flu Relief should be taken with water. Take one daytime tablet every 4-6 hours up to three times a day, one in the morning, one at midday, and one in the evening. Take one night-time tablet before going to bed.

Are there any side effects?

Because it is a medicine, there is a chance of side effects. Potential side effects include:

  • Skin Rashes
  • Trouble getting to sleep
  • Dry mouth
  • Upset stomach
  • Men with prostate problems may have trouble passing urine

Anyone who notices a side effect should stop using these tablets and speak to a doctor or pharmacist as soon as possible.

Benylin Day & Night Cold & Flu Relief – 16 Tablets
Benylin Day & Night Cold & Flu Relief – 16 Tablets

KSh900.00

Contact Us

PillPharm
Reset Password